Does prednisone make you sweat?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jan 2011
Total Posts : 82
   Posted 3/30/2011 3:17 PM (GMT -7)   
Kind of a weird question, but I've been on prednisone for a couple months now and have noticed that I've been sweating a ton more than usual. Is this from the prednisone? Or am I just crazy?!

I normally use an all-natural deodorant but I'm about ready to go buy anti-perspirant! It's so weird. I normally don't sweat much at all.


Elite Member

Date Joined Jul 2009
Total Posts : 13861
   Posted 3/30/2011 4:43 PM (GMT -7)   
I does make my body temperture go up.

Forum Moderator

Date Joined Jun 2008
Total Posts : 1459
   Posted 3/30/2011 5:34 PM (GMT -7)   
When I was on the higher doses...i would sweat more frequently and had night sweats but as my dose came down, that gradually improved. When I got down to 30 mg daily, i didnt have an issue at all!
Lupus Moderater
Cyclosporine, Prednisone, Lisinopril,Norvasc, Mobic, Vitamin D 50,000 units
PRN: Imitrex, hydrocodone, Ambien, Flexeril, Ultram,

If God brings you to it, he will get you through it!!

Regular Member

Date Joined Jan 2011
Total Posts : 82
   Posted 4/1/2011 10:32 PM (GMT -7)   
I guess I'm the only sweaty one... haha. Oh well. I can adapt to it. It makes my body temperature go up, too, and I'm normally freezing to death so it's actually kind of nice!

Amy, I'm only on 17mg right now! I've been tapering down from 40mg.


Forum Moderator

Date Joined May 2005
Total Posts : 6339
   Posted 4/2/2011 9:51 AM (GMT -7)   
Oh, I sweat, believe me!

But I didn't answer this question because (I think from growing up outside in south Florida) I've always sweat fairly heavily. I have no idea of it's more or less with prednisone!!

And underarms sweat ISN"T my big issue -- my body ends up with a thin layer of salt due to all the sweating I do.

I guess my message is -- be thankful, you could always have MORE! :)
Lynnwood, Lupus & Sjogren's Moderator
"Life is far too important to be taken seriously" - Oscar Wilde

New Member

Date Joined Mar 2011
Total Posts : 12
   Posted 4/3/2011 1:19 AM (GMT -7)   
I sweat on prednisone . I find the higher the dose , the more I sweat.. so nope not alone :)

sopping wet
New Member

Date Joined Jun 2012
Total Posts : 1
   Posted 6/3/2012 11:07 AM (GMT -7)   
These responses to prednisone sweats have been SO useful. I just returned from a vacation that was undermined by tremendously heavy sweating. Everyone else was wearing jackets while I was dripping, scrubbing my face with a handkerchief, unable to wear my hearing aids because dampness ruins them. I'd gone up to a mere 15 mg for the trip, to handle a mild lupus flare. As soon as I got home, I reduced to 10 mg. and saw the sweating go way down. I've been on prednisone for 4 years, dose going up and down depending on flares, but hadn't put 2 + 2 together till now. It's a miracle drug when flares come along--make it possible for me to walk--but I'm going to try to wean myself--gradually. Amazing that 5 mg. would make such a terrible difference. Has anyone had succes with substitutes for prednisone? I'm already on plaquenil.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, November 29, 2015 1:18 PM (GMT -7)
There are a total of 2,542,587 posts in 281,031 threads.
View Active Threads

Who's Online
This forum has 150176 registered members. Please welcome our newest member, henryh123.
334 Guest(s), 12 Registered Member(s) are currently online.  Details
momto2boys, PeteZa, jrayh21, BnotAfraid, 81GyGuy, MamaLama, Bucko, WyoHawk, itsnotjustlyme, MILwithUC, Magalina, NotQuiteAntonio

Follow on Facebook  Follow on Twitter  Follow on Pinterest  Follow on YouTube

©1996-2015 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer